Alert archive / Texas / Gale Warnings in 2017
Gale Warning 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this gale warning at May 29, 2017, 6:50 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2017, 6:50 AM CDT (11:50 UTC)
- Expired
- May 29, 2017, 12:56 PM CDT
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
The text
As transmitted.
244 WHUS74 KHGX 291150 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 650 AM CDT MON MAY 29 2017 ...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER TEXAS COASTAL WATERS THIS MORNING... .AN AREA OF THUNDERSTORMS CREATED STRONG GUSTY WINDS THAT WILL SPREAD ACROSS THE UPPER TEXAS COASTAL WATERS FROM SOUTHEAST TO NORTHWEST THIS MORNING. IN ADDITION AN AREA OF THUNDERSTORMS MOVING OFF THE LOWER COAST WILL MOVE EASTWARD POTENTIALLY COLLIDING WITH THE OTHER STORMS. WIND DIRECTIONS WILL BE VARIABLE THROUGH MID MORNING ON ACCOUNT OF ALL OF THESE STORMS. WINDS OF 30 KNOT WITH GUSTS OF 40 TO 50 KNOTS WILL BE COMMON OVER THE GULF WATERS. GMZ350-355-370-375-291600- /O.UPG.KHGX.SC.Y.0062.000000T0000Z-170529T1500Z/ /O.NEW.KHGX.GL.W.0003.170529T1150Z-170529T1600Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 650 AM CDT MON MAY 29 2017 ...GALE WARNING IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WIND DIRECTIONS WILL BE VARIABLE THROUGH LATE MORNING ON ACCOUNT OF SHOWERS AND THUNDERSTORMS. WINDS IN EXCESS OF 30 KNOTS WITH GUSTS OF 40 TO 50 KNOTS WILL BE LIKELY. * SEAS...3 TO 6 FEET NEARSHORE AND 4 TO 8 FEET OFFSHORE. * THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-291600- /O.NEW.KHGX.SC.Y.0063.170529T1150Z-170529T1600Z/ MATAGORDA BAY-GALVESTON BAY- 650 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 11 AM CDT THIS MORNING. * WINDS...20 TO 25 KNOTS WITH GUST 30 TO 35 KNOTS. * BAY WATERS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
781 WHUS74 KHGX 291454 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 954 AM CDT MON MAY 29 2017 ...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER TEXAS COASTAL WATERS THIS MORNING... .STRONG WINDS GUSTING TO GALE FORCE SHOULD SLOWLY DIMINISH. HOWEVER...THUNDERSTORMS OVER THE OPEN WATERS OF THE GULF MAY AID IN STRENGTHENING WINDS THROUGH AT LEAST EARLY AFTERNOON. GMZ350-355-370-375-291600- /O.CON.KHGX.GL.W.0003.000000T0000Z-170529T1600Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 954 AM CDT MON MAY 29 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS...DIMINISHING TO 15 TO 25 KNOTS THIS AFTERNOON. * SEAS...4 TO 6 FEET OCCASIONALLY UP TO 7 FEET. * OFFSHORE SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-335-291600- /O.CON.KHGX.SC.Y.0063.000000T0000Z-170529T1600Z/ MATAGORDA BAY-GALVESTON BAY- 954 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WINDS...EAST TO SOUTHEAST 20 TO 25 KNOTS DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON * BAY WATERS...ROUGH BECOMING CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS74 KHGX 291540 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1040 AM CDT MON MAY 29 2017 ...STRONG THUNDERSTORMS BRINGING STRONG GUSTY WINDS TO THE UPPER TEXAS COASTAL WATERS THIS MORNING... .STRONG WINDS GUSTING TO GALE FORCE SHOULD SLOWLY DIMINISH. HOWEVER...THUNDERSTORMS OVER THE OPEN WATERS OF THE GULF MAY AID IN STRENGTHENING WINDS THROUGH AT LEAST EARLY AFTERNOON. GMZ335-291645- /O.CAN.KHGX.SC.Y.0063.000000T0000Z-170529T1600Z/ GALVESTON BAY- 1040 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED. HOWEVER, SMALL CRAFT SHOULD EXERCISE CAUTION AS WINDS OF 15 TO 20 KNOTS ARE EXPECTED. $$ GMZ350-355-370-375-291800- /O.EXT.KHGX.GL.W.0003.000000T0000Z-170529T1800Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 1040 AM CDT MON MAY 29 2017 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHEAST 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS... DIMINISHING TO 15 TO 25 KNOTS THIS AFTERNOON. * SEAS...4 TO 6 FEET OCCASIONALLY UP TO 7 FEET. * OFFSHORE SEAS...6 TO 8 FEET OCCASIONALLY UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ330-291800- /O.EXT.KHGX.SC.Y.0063.000000T0000Z-170529T1800Z/ MATAGORDA BAY- 1040 AM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...EAST TO SOUTHEAST 20 TO 25 KNOTS DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON * BAY WATERS...CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS74 KHGX 291756 MWWHGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1256 PM CDT MON MAY 29 2017 ...GALE WARNING IS CANCELLED... .WINDS HAVE DIMINISHED ACROSS THE AREA. GMZ350-355-370-375-291900- /O.CAN.KHGX.GL.W.0003.000000T0000Z-170529T1800Z/ COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- 1256 PM CDT MON MAY 29 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED ACROSS THE GULF. $$ GMZ330-291900- /O.CAN.KHGX.SC.Y.0063.000000T0000Z-170529T1800Z/ MATAGORDA BAY- 1256 PM CDT MON MAY 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ACROSS THE BAY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at May 29, 5:37 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 29, 5:37 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
537 AM CDT Mon May 29 2017
.MARINE...
Meso-high driving gradient winds across the coastal waters and
into the coast and bays. Winds of 20-30kts gusts to 40 for the
next few hours. Winds should weaken as storms well offshore
weaken. Will have to watch comma head rotating in from the west
and could clip or aggravate the already strong winds as it pushes
east. Have hoisted SCA for all waters through 10 am and special
marine warnings through 7 am.
45
&&
.PREV DISCUSSION... /ISSUED 419 AM CDT Mon May 29 2017/
DISCUSSION...
Light to moderate rainfall lingers across Southeast Texas this
morning behind an outflow boundary that has since pushed off the
Upper Texas Coast. Regional radar mosiac shows most of the
thunderstorm activity this morning relegated to the western Gulf
of Mexico, with an expansive thunderstorm complex stretching from
Corpus Christi to Harlingen slowly pushing to the east.
Extrapolation of current storm movement places this complex into
the western waters sometime between 5 and 7 AM CDT. At least
through the morning hours, this complex will be the primary driver
for rain chances for the region as its parent shortwave trough
lifts towards the region, pushing the complex and associated
surface low/mesoscale convective vortex into it. What remains to
be seen at this time is how far north rain chances will extend
inland this morning as the outflow approaching the South Texas
thunderstorm complex may result in enough low level convergence
off the coast to block inflow and cut off rain chances farther
inland. With mid and upper level steering flow from the southwest
concerned that there may be some expansion or movement to the
northeast into the Matagorda Bay area and have maintained 60-70
PoPs for this morning as a result. However, if this complex
appears to remain offshore an update may be needed later this
morning to lower rain chances.
With most activity along the coast and across the waters early this
morning, expect to see at least a brief break in rain chances but
daytime heating will result in scattered shower and thunderstorm
development across the region mid to late morning and into the
afternoon. Expect greatest coverage to occur along several of the
remnant boundaries draped across the region. Surface analysis
reveals that yesterday's cold front remains stalled well north of
the Interstate 10 corridor, stretching from San Antonio to Hearne
to Athens. The KGRK radar this morning is also showing several
moisture "fine lines" across the Brazos Valley, indicative of
remnant outflow boundaries from last night's storms. Other
unidentified boundaries may also exist farther south of these
locations. Limited shear (less than 20 knots) present through
early afternoon and much less steep lapse rates than yesterday
(5.5-6.5 C/km) will result in a much lower severe weather threat
today, but with some dry air present between the surface and 600
MB on forecast soundings cannot rule out gusty winds in stronger
convection. 1.7-2 inch precipitable water values today (higher
than the 75th percentile for this time of year) will also mean the
locally heavy rain threat will continue, especially along any of
the aforementioned boundaries. Subsidence from the passing
shortwave trough should result in another break in the rain by
this evening and into tonight, with diurnal heating and
precipitable water values in the 1.6-1.8 inch range on Tuesday
resulting in scattered to numerous showers and thunderstorms
capable of locally heavy rain. Expect highs to range in the upper
70s to low 80s today, warming into the low to mid 80s on Tuesday.
Periods of showers and thunderstorms will continue across the
region Wednesday into the weekend as a series of disturbances now
near the Gulf of Alaska on early morning water vapor imagery drop
to near Baja California and translate east across Texas. Elevated
precipitable water values in the 1.6-1.9 inch range will mean the
threat for locally heavy rainfall will persist each day, with rain
chances likely being enhanced during the daytime hours from
heating. Expect high temperatures to remain in the low to mid 80s
through the end of the work week. Dry weather may not return to
the forecast until early to mid next week as shortwave ridging
attempts to build into the region.
Huffman
MARINE...
Stormy weather this morning over the coastal waters. Outflow
pushed southward through the region bringing gusty conditions
(20-45kt) and has collided with boundary offshore and being
intercepted by incoming MCS from CRP area. Hoisted a SCA through
10 for these strong winds and elevated seas but by 8-10 am expect
that conditions should be improving except for all but the far
coastal waters where storms will probably be the most active-or
just south of there...will need to keep an eye out for meso high
developing and ramping up winds.
Otherwise easterly winds becoming southeasterly this afternoon
and overnight gradually increasing to 10 to 15 knots and then
persisting through Saturday. As moist to very moist conditions
flowing into and through the region expecting showers and
thunderstorms to remain a threat.
ECMWF still painting the scenario of fairly intense low pressure
system developing in the Western Gulf (Saturday) and slowly moving
to near Galveston (Monday morning) which would have big impacts
on the current forecast. Have trended the forecast toward the GFS
but will be watching closely to see of the GFS or the ECMWF blink.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 80 69 84 69 85 / 40 30 40 20 50
Houston (IAH) 81 70 84 71 85 / 50 30 60 30 50
Galveston (GLS) 80 74 81 76 83 / 60 50 60 30 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 10 AM CDT this morning for the
following zones: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...14
Aviation/Marine...45Hazardous weather outlook, May 29, 4:33 AM CDT, 2 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Houston/Galveston TX 433 AM CDT Mon May 29 2017 TXZ163-164-176>179-195>200-210>214-226-227-235>238-300945- Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend- Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda- Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington- Wharton- 433 AM CDT Mon May 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms will be possible today. This activity may be capable of producing gusty winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible Tuesday through Sunday. This activity may be capable of producing locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. GMZ330-335-350-355-370-375-300945- Coastal waters from Freeport to the Matagorda Ship Channel out 20 NM-Coastal waters from High Island to Freeport out 20 NM- Galveston Bay-Matagorda Bay- Waters from Freeport to the Matagorda Ship Channel from 20 to 60 NM-Waters from High Island to Freeport from 20 to 60 NM- 433 AM CDT Mon May 29 2017 This hazardous weather outlook is for portions of Southeast Texas.. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms will be possible today. Some of these may be capable of producing locally higher winds and waves. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous showers and thunderstorms will be possible Tuesday through Sunday. Some of these may be capable of producing locally higher winds and waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, May 29, 5:48 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT National Weather Service HOUSTON/GALVESTON TX 548 AM CDT Mon May 29 2017 TXZ214-236>238-291400- Chambers-Matagorda-Brazoria-Galveston- Including the cities of Winnie, Mont Belvieu, Anahuac, Bay City, Palacios, Pearland, Lake Jackson, Alvin, Angleton, Freeport, League City, Texas City, Friendswood, and Galveston 548 AM CDT Mon May 29 2017 ...GUSTY WINDS ALONG THE IMMEDIATE UPPER TEXAS COAST THIS MORNING... Elevated winds have developed in the wake of thunderstorms moving across Southeast Texas earlier this morning and are expected to persist along the immediate Upper Texas Coast through the next 1-3 hours. Expect sustained east to southeast winds 15-25 MPH with gusts to 30-40 MPH. Wind speeds will decrease significantly as one moves north of coastal areas. Lightweight or loose outdoor objects should be secured or brought inside until winds subside. These winds may make travel difficult on elevated roadways, including the George and Cynthia Mitchell Memorial Causeway in Galveston County and the Surfside Beach Bridge in Brazoria County. Huffman
Local storm report, May 29, 5:53 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM MARINE TSTM WIND 18 SE GALVESTON 29.04N 94.68W
05/29/2017 M56 MPH GMZ355 TX AWOS
KXIH OBSERVATION 46 MPH GUSTING TO 56 MPH AT 535 AM.
&&
EVENT NUMBER HGX1700261
KPLocal storm report, May 29, 5:58 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
558 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM MARINE TSTM WIND SURFSIDE BEACH 28.95N 95.28W
05/29/2017 M45 MPH BRAZORIA TX MESONET
MESONET SITE 36 MPH GUSTING TO 45 MPH.
&&
EVENT NUMBER HGX1700262
KPLocal storm report, May 29, 6:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM MARINE TSTM WIND 24 SW GALVESTON 28.98N 95.17W
05/29/2017 M42 MPH GMZ355 TX MESONET
MESONET SITE AT ARANSAS PASS 33 MPH GUSTING TO 42 MPH.
&&
EVENT NUMBER HGX1700263
KPLocal storm report, May 29, 6:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
607 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM MARINE TSTM WIND 22 NE GALVESTON 29.45N 94.63W
05/29/2017 M47 MPH GALVESTON TX MESONET
ROLLOWVER PASS 39 MPH GUSTING TO 47 MPH.
&&
EVENT NUMBER HGX1700264
KPLocal storm report, May 29, 6:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
626 AM CDT MON MAY 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM MARINE TSTM WIND 47 SE PALACIOS 28.31N 95.62W
05/29/2017 M44 MPH GMZ370 TX MESONET
BRAZOS 538 KBQX PLATFORM REPORTED 44 MPH GUST
&&
EVENT NUMBER HGX1700265
MHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:22 PM CDT | Areal Flood Advisory | HGX | Houston | 113 min |
| May 28, 7:28 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes | 32 min |
| May 28, 7:32 PM CDT | Special Weather Statement | HGX | Houston | 43 min |
| May 28, 7:49 PM CDT | Flash Flood Warning | HGX | Houston | 2 hr |
| May 28, 7:58 PM CDT | Special Weather Statement | HGX | Brazos, Burleson | 47 min |
| May 28, 8:11 PM CDT | Special Weather Statement | HGX | Houston, Madison, Trinity | 64 min |
| May 28, 8:18 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 27 min |
| May 28, 8:29 PM CDT | Flash Flood Warning | HGX | Houston | 3 hr |
| May 28, 8:33 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Walker | 42 min |
| May 28, 8:40 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 31 min |
| May 28, 8:53 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Washington | 26 min |
| May 28, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Montgomery, Trinity, Walker | 51 min |
| May 28, 9:14 PM CDT | Areal Flood Advisory | HGX | Houston, Trinity | 2 hr |
| May 28, 9:31 PM CDT | Special Weather Statement | HGX | Polk, San Jacinto | 29 min |
| May 28, 9:56 PM CDT | Special Weather Statement | HGX | Montgomery, Polk, San Jacinto, Walker | 34 min |
| May 28, 10:05 PM CDT | Flash Flood Warning | HGX | Houston | 85 min |
| May 28, 10:43 PM CDT | Special Weather Statement | HGX | Waller | 47 min |
| May 28, 11:27 PM CDT | Flash Flood Warning | HGX | Houston | 3 hr |
| May 28, 11:34 PM CDT | Special Marine Warning | HGX | 56 min | |
| May 28, 11:36 PM CDT | Special Weather Statement | HGX | Chambers, Harris | 39 min |
| May 28, 11:54 PM CDT | Special Weather Statement | HGX | Houston | 66 min |
| May 29, 12:23 AM CDT | Special Marine Warning | HGX | 67 min | |
| May 29, 12:28 AM CDT | Special Weather Statement | HGX | Galveston | 47 min |
| May 29, 12:37 AM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 113 min |
| May 29, 1:02 AM CDT | Special Marine Warning | HGX | 118 min | |
| May 29, 1:05 AM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 40 min |
| May 29, 1:16 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 3 hr |
| May 29, 1:45 AM CDT | Special Weather Statement | HGX | Brazoria | 45 min |
| May 29, 2:23 AM CDT | Areal Flood Warning | HGX | Houston | 3 hr |
| May 29, 2:31 AM CDT | Special Marine Warning | HGX | 119 min | |
| May 29, 2:47 AM CDT | Small Craft Advisory | HGX | 4 hr | |
| May 29, 4:41 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 29, 4:43 AM CDT | Special Marine Warning | HGX | 2 hr | |
| May 29, 5:03 AM CDT | Special Marine Warning | HGX | 117 min | |
| May 29, 6:50 AM CDT | Small Craft Advisory | HGX | 6 hr | |
| May 29, 9:20 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Matagorda | 7 hr |
| May 29, 9:29 AM CDT | Wind Advisory | HGX | Brazoria, Chambers, Galveston, Matagorda | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.